# SDR DALA2024010800315

- Difficulty date: January 4, 2024
- Submitted: January 8, 2024
- Operation: Air carrier
- Aircraft: N823NW
- Make and model: Airbus A330-302
- Aircraft serial: 1628
- Aircraft time: 37,400 hours, 4,752 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APPROXIMATELY 3 HOURS INTO FLIGHT AT FL340, F/A REPORTED AN ELECTRICAL SMELL AT DOOR 4R. AFT GALLEY FLOOR HEAT WAS SWITCHED OFF AND SMELL WENT AWAY. CORRECTIVE ACTION: AFT GALLEY FLOOR HEAT TEST OK.
